Volume 17, issue 5 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
A generalized axis theorem for cube complexes

Daniel J Woodhouse

Algebraic & Geometric Topology 17 (2017) 2737–2751
Bibliography
1 Y Algom-Kfir, B Wajnryb, P Witowicz, A parabolic action on a proper, CAT(0) cube complex, J. Group Theory 16 (2013) 965 MR3198728
2 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, 319, Springer (1999) MR1744486
3 P E Caprace, M Sageev, Rank rigidity for CAT(0) cube complexes, Geom. Funct. Anal. 21 (2011) 851 MR2827012
4 V N Gerasimov, Semi-splittings of groups and actions on cubings, from: "Algebra, geometry, analysis and mathematical physics", Izdat. Ross. Akad. Nauk Sib. Otd. Inst. Mat. (1997) 91 MR1624115
5 S M Gersten, The automorphism group of a free group is not a CAT(0) group, Proc. Amer. Math. Soc. 121 (1994) 999 MR1195719
6 F Haglund, Isometries of CAT(0) cube complexes are semi-simple, preprint (2007) arXiv:0705.3386
7 P de la Harpe, A Valette, La propriété (T) de Kazhdan pour les groupes localement compacts, 175, Soc. Math. France (1989) 158 MR1023471
8 G A Niblo, M A Roller, Groups acting on cubes and Kazhdan’s property (T), Proc. Amer. Math. Soc. 126 (1998) 693 MR1459140
9 M Sageev, Ends of group pairs and non-positively curved cube complexes, Proc. London Math. Soc. 71 (1995) 585 MR1347406
10 M Sageev, Codimension-1 subgroups and splittings of groups, J. Algebra 189 (1997) 377 MR1438181
11 P Scott, Ends of pairs of groups, J. Pure Appl. Algebra 11 (1977) 179 MR487104
12 D T Wise, From riches to raags : 3–manifolds, right-angled Artin groups, and cubical geometry, 117, Amer. Math. Soc. (2012) MR2986461
13 D T Wise, Cubular tubular groups, Trans. Amer. Math. Soc. 366 (2014) 5503 MR3240932
14 D T Wise, D J Woodhouse, A cubical flat torus theorem and the bounded packing property, Israel J. Math. 217 (2017) 263 MR3625111
15 D J Woodhouse, Classifying virtually special tubular groups, preprint (2016) arXiv:1607.06334